| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-may-2024 lot 147821: (b)(4) items manufactured and released on 20-feb-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 9 years and 1 month after primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.